# SDR SWAA2023033122613

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,617 hours, 9,953 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LOOSE.<[01] REINSTALLED PACK ON FWD. SERVICE DOOR PER AMM 25-66-01 AND MT # 825PRD-01-01;[02] 1. MARK FANDRICH (TECHNICIAN); 30-MAR-2023 23:59 UTC CANCEL CORRECTIVE ACTION REINSTALLED PACK ON FWD. SERVICE DOOR PER AMM 25-66-01 AND MT # 725-61-06;[03] 2. MICHAEL WHITTINGTON (TECHNICIAN); 31-MAR-2023 00:12 UTC1. MARK FANDRICH (TECHNICIAN); 30-MAR-2023 23:59 UTC CANCEL CORRECTIVE ACTIONREINSTALLED PACK ON FWD. SERVICE DOOR PER AMM 25-66-01 AND MT # 725-61-06
